# SDR YENA2022080200731

- Difficulty date: July 30, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 01739
- Aircraft time: 76,093 hours, 27,546 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: WINGS / LH WING / TOP SKIN PANEL #2 / TE OVERHANG LOWER SURFACE BETWEEN RIB 13 AND 15 - TIME-LIMITED REPAIR. (CONSIDERED AS A MAJOR REPAIR)
